English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Nonlinear convection of binary liquids in a porous medium

Rameshwar, Y., Anuradha, V., Srinivas, G., Perez, L. M., Laroze, D., & Pleiner, H. (2018). Nonlinear convection of binary liquids in a porous medium. Chaos, 28(7): 075512. doi:10.1063/1.5027468.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0001-FCC2-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-FCC3-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rameshwar, Y., Author
Anuradha, V., Author
Srinivas, G., Author
Perez, L. M., Author
Laroze, David1, Author              
Pleiner, Harald2, Author              
Affiliations:
1Univ Tarapaca, Inst Alta Invest, CEDENNA, Casilla 7D, Arica, Chile, ou_persistent22              
2Dept. Kremer: Polymer Theory, MPI for Polymer Research, Max Planck Society, ou_1800287              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1063/1.5027468
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chaos
  Other : Chaos : an interdisciplinary journal of nonlinear science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, NY : American Institute of Physics
Pages: - Volume / Issue: 28 (7) Sequence Number: 075512 Start / End Page: - Identifier: ISSN: 1054-1500
CoNE: https://pure.mpg.de/cone/journals/resource/954922836228